Alert archive / California / Winter Storm Warnings in 2018

Winter Storm Warning 1, NWS San Diego, CA

January 7, 2018Riverside County, San Bernardino County, California

NWS San Diego, CA issued this winter storm warning at Jan 7, 2018, 6:49 PM PST for Riverside County, San Bernardino County, California. It took effect at Jan 9, 2018, 12:00 AM PST. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 7, 2018, 6:49 PM PST (02:49 UTC)
In effect from
Jan 9, 2018, 12:00 AM PST
Expired
Jan 9, 2018, 10:00 PM PST
In force
22 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA

The radar

The Santa Ana Mts radar (KSOX), 152 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 2.8 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2018-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2018-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1634 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
-16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

740 
WWUS46 KSGX 080249
WSWSGX

URGENT - WINTER WEATHER MESSAGE
National Weather Service San Diego CA
649 PM PST Sun Jan 7 2018

CAZ058-080400-
/O.CAN.KSGX.WS.A.0001.180109T0000Z-180110T1200Z/
San Diego County Mountains-
649 PM PST Sun Jan 7 2018

...WINTER STORM WATCH IS CANCELLED...

The National Weather Service in San Diego has cancelled the
Winter Storm Watch. Instead, a High Wind Warning has been issued 
since the main threat will be from strong winds. Any snowfall in 
San Diego County will be in the highest peaks where only a minor 
coating of snow may occur.

$$

CAZ055-056-081400-
/O.UPG.KSGX.WS.A.0001.180109T0000Z-180110T1200Z/
/O.NEW.KSGX.WS.W.0001.180109T0000Z-180110T1200Z/
San Bernardino County Mountains-Riverside County Mountains-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, 
and Idyllwild-Pine Cove
649 PM PST Sun Jan 7 2018

...WINTER STORM WARNING IN EFFECT FROM 4 PM MONDAY TO 4 AM PST
WEDNESDAY...

The National Weather Service in San Diego has issued a Winter
Storm Warning...which is in effect from 4 PM Monday to 4 AM PST
Wednesday. The Winter Storm Watch is no longer in effect. 

* MAIN IMPACT...High winds over the SoCal mountains may cause
  property damage, downed trees and hazardous travel, especially
  in San Bernardino County where south winds may gust to 75 MPH.
  Strongest winds will be over the crests and along the desert 
  slopes Tuesday and Tuesday night. 

* OTHER IMPACTS...Snowy and treacherous roadways in the higher 
  elevations with possible travel restrictions. 

* SNOW LEVELS...High snow levels above 8000 feet through Monday 
  night...falling rapidly to near 5000 feet by Tuesday afternoon. 

* SNOW AMOUNTS...A dusting to 2 inches between 5000 and 6000 feet,
  2 to 6 inches between 6000 and 8000 feet, and 6 to 12 inches
  above 8000 feet, with isolated higher amounts possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for heavy snow means severe winter weather
conditions are expected or occurring. Significant amounts of snow
and strong winds are forecast that will make travel dangerous. 
Only travel in an emergency. If you must travel...keep an extra 
flashlight...food...and water in your vehicle in case of an 
emergency.

&&

$$

jmb

weather.gov/sandiego
6 follow-up statements
397 
WWUS46 KSGX 081044
WSWSGX

URGENT - WINTER WEATHER MESSAGE
National Weather Service SAN DIEGO CA
244 AM PST Mon Jan 8 2018

...WINTER STORM WARNING FOR THE MOUNTAINS OF SAN BERNARDINO AND
RIVERSIDE COUNTIES FOR LATE TONIGHT THROUGH TUESDAY EVENING...

.A Pacific low pressure system will bring periods of snow and
strong gusty winds for late tonight into Tuesday evening. The
strongest winds are expected from the ridge tops onto the desert
slopes for late tonight through Tuesday with winds decreasing
Tuesday night. Snow levels will fall with the passage of the cold
front early Tuesday morning with showers on Tuesday into Tuesday
evening bringing most of the snowfall. 

CAZ055-056-082230-
/O.EXT.KSGX.WS.W.0001.180109T0800Z-180110T0600Z/
San Bernardino County Mountains-Riverside County Mountains-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, 
and Idyllwild-Pine Cove
244 AM PST Mon Jan 8 2018

...WINTER STORM WARNING NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
10 PM PST TUESDAY...

* WHAT...Heavy wet snow expected. Plan on difficult travel
  conditions, including during the morning commute on Tuesday.
  Damage to trees and power lines is possible. Total wet snow
  accumulations of 4 to 8 inches above 5000 feet, with localized
  amounts exceeding 18 inches above 8000 feet, are expected. Areas
  of southwest to west winds 25 to 35 mph with gusts to 65 mph.

* WHERE...Strongest winds from mountain ridge tops onto the desert
  slopes of the mountains. Snow levels falling to 7000 feet
  Tuesday morning...5500 to 6000 feet Tuesday afternoon...and 
  around 5000 feet Tuesday evening.

* WHEN...Stronger winds for late tonight through Tuesday...decreasing
  Tuesday night. Most of the snowfall will be for Tuesday into 
  Tuesday evening.

* ADDITIONAL DETAILS...Be prepared for significant reductions in 
  visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for wet snow means severe winter weather
conditions are expected. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. 

For road condition information in California...enter
8 0 0 4 2 7 7 6 2 3 if inside california or
9 1 6 4 5 5 7 6 2 3 if outside California.

$$

17
185 
WWUS46 KSGX 082121
WSWSGX

URGENT - WINTER WEATHER MESSAGE
National Weather Service San Diego CA
121 PM PST Mon Jan 8 2018

...WINTER STORM WARNING FOR THE MOUNTAINS OF SAN BERNARDINO AND
RIVERSIDE COUNTIES FOR LATE TONIGHT THROUGH TUESDAY EVENING...

.A Pacific storm will bring periods of snow and strong gusty 
winds for late tonight into Tuesday evening. The strongest winds 
are expected from the ridge tops onto the desert slopes for late 
tonight through Tuesday with winds decreasing Tuesday night. Snow 
levels will fall with the passage of the cold front early Tuesday 
morning with showers on Tuesday into Tuesday evening bringing most
of the snowfall.

CAZ055-056-090600-
/O.CON.KSGX.WS.W.0001.180109T0800Z-180110T0600Z/
San Bernardino County Mountains-Riverside County Mountains-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, 
and Idyllwild-Pine Cove
121 PM PST Mon Jan 8 2018

...WINTER STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 10 PM PST TUESDAY...

* WHAT...Heavy wet snow expected. Plan on difficult travel 
  conditions, including during the morning commute on Tuesday. 
  Damage to trees and power lines is possible. Total wet snow 
  accumulations of 2 to 8 inches above 5000 feet, with localized 
  amounts exceeding 18 inches above 8000 feet, are expected. 
  Areas of southwest to west winds 25 to 35 mph with gusts to 65 
  mph. 

* WHERE...Strongest winds from mountain ridge tops onto the 
  desert slopes of the mountains. Snow levels falling to 7000 
  feet Tuesday morning...5500 to 6000 feet Tuesday afternoon...
  and around 5000 feet Tuesday evening. 

* WHEN...Stronger winds for late tonight through Tuesday...
  decreasing Tuesday night. Most of the snowfall will be Tuesday
  morning into Tuesday evening. 

* ADDITIONAL DETAILS...Be prepared for significant reductions in 
  visibility at times. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for wet snow means severe winter weather
conditions are expected. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency.

For road condition information in California...enter
8 0 0 4 2 7 7 6 2 3 if inside california or
9 1 6 4 5 5 7 6 2 3 if outside California.

$$

12
997 
WWUS46 KSGX 090531
WSWSGX

URGENT - WINTER WEATHER MESSAGE
National Weather Service San Diego CA
931 PM PST Mon Jan 8 2018

...WINTER STORM WARNING FOR THE MOUNTAINS OF SAN BERNARDINO AND
RIVERSIDE COUNTIES FOR LATE TONIGHT THROUGH TUESDAY EVENING...

.A Pacific storm will bring periods of snow and strong gusty
winds for late tonight into Tuesday evening. The strongest winds
are expected from the ridge tops onto the desert slopes for late
tonight through Tuesday with winds decreasing Tuesday night. Snow
levels will fall with the passage of the cold front early Tuesday
morning with showers on Tuesday into Tuesday evening bringing
most of the snowfall.

CAZ055-056-091500-
/O.CON.KSGX.WS.W.0001.180109T0800Z-180110T0600Z/
San Bernardino County Mountains-Riverside County Mountains-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, 
and Idyllwild-Pine Cove
931 PM PST Mon Jan 8 2018

...WINTER STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 10 PM PST TUESDAY...

* WHAT...Heavy wet snow expected. Plan on difficult travel 
  conditions, including during the morning commute on Tuesday. 
  Damage to trees and power lines is possible. Total wet snow 
  accumulations of 2 to 8 inches above 5000 feet, with localized 
  amounts exceeding 18 inches above 8000 feet, are expected. 
  Areas of southwest to west winds 25 to 35 mph with gusts to 65 
  mph. 

* WHERE...Strongest winds from mountain ridge tops onto the 
  desert slopes of the mountains. Snow levels falling to 7000 
  feet Tuesday morning...5500 to 6000 feet Tuesday afternoon... 
  and around 5000 feet Tuesday evening. 

* WHEN...Stronger winds for late tonight through Tuesday... 
  decreasing Tuesday night. Most of the snowfall will be Tuesday 
  morning into Tuesday evening. 

* ADDITIONAL DETAILS...Be prepared for significant reductions in 
  visibility at times. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for wet snow means severe winter weather
conditions are expected. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency.

For road condition information in California...enter
8 0 0 4 2 7 7 6 2 3 if inside california or
9 1 6 4 5 5 7 6 2 3 if outside California.

$$
326 
WWUS46 KSGX 091037
WSWSGX

URGENT - WINTER WEATHER MESSAGE
National Weather Service SAN DIEGO CA
237 AM PST Tue Jan 9 2018

...WINTER STORM WARNING FOR THE MOUNTAINS OF SAN BERNARDINO AND
RIVERSIDE COUNTIES THROUGH THIS EVENING...

.A Pacific storm will bring periods of snow and strong gusty
winds into this evening. The strongest winds are expected from 
the ridge tops onto the desert slopes through this afternoon with
winds decreasing tonight. Snow levels will fall with the passage 
of the cold front early this morning with showers for later this
morning into this evening bringing most of the snowfall.

CAZ055-056-092230-
/O.CON.KSGX.WS.W.0001.000000T0000Z-180110T0600Z/
San Bernardino County Mountains-Riverside County Mountains-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, 
and Idyllwild-Pine Cove
237 AM PST Tue Jan 9 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WHAT...Heavy wet snow occurring. Plan on difficult travel
  conditions, including during the morning commute. Damage to
  trees and power lines is possible. Additional wet snow
  accumulations of 2 to 8 inches above 5000 feet, with localized
  amounts exceeding 18 inches above 8000 feet, are expected. Areas
  of southwest winds 25 to 35 mph with gusts to 65 mph. Areas of 
  fog with visibility less than one half mile at times. 

* WHERE...Strongest winds from mountain ridge tops onto the desert
  slopes of the mountains. Snow levels falling to 7000 feet this
  morning...5500 to 6000 feet this afternoon...and around 5000
  feet this evening. 

* WHEN...Stronger winds through this afternoon...decreasing
  tonight. Most of the snowfall will be from this morning into
  this evening.

* ADDITIONAL DETAILS...Be prepared for significant reductions in 
  visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for wet snow means severe winter weather
conditions are occurring. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. 

For road condition information in California...enter
8 0 0 4 2 7 7 6 2 3 if inside california or
9 1 6 4 5 5 7 6 2 3 if outside California.

$$

17
309 
WWUS46 KSGX 092008
WSWSGX

URGENT - WINTER WEATHER MESSAGE
National Weather Service SAN DIEGO CA
1208 PM PST Tue Jan 9 2018


CAZ055-056-100600-
/O.CON.KSGX.WS.W.0001.000000T0000Z-180110T0600Z/
San Bernardino County Mountains-Riverside County Mountains-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, 
and Idyllwild-Pine Cove
1208 PM PST Tue Jan 9 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WHAT...Heavy wet snow occurring. Plan on difficult travel
  conditions, including during the evening commute. Tree branches
  could fall as well. Additional wet snow accumulations of 4 to 8
  inches, with localized amounts up to 12 inches, are expected.

* WHERE...Above 6000 feet early this afternoon. Snow levels 
  falling to 5000 to 5500 feet this evening.

* WHEN...Until 10 PM today.

* ADDITIONAL DETAILS...Be prepared for significant reductions in 
  visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for wet snow means severe winter weather
conditions are occurring. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. 

For road condition information in California...enter
8 0 0 4 2 7 7 6 2 3 if inside california or
9 1 6 4 5 5 7 6 2 3 if outside California.

$$

jad
446 
WWUS46 KSGX 100555
WSWSGX

URGENT - WINTER WEATHER MESSAGE
National Weather Service San Diego CA
955 PM PST Tue Jan 9 2018

CAZ055-056-100700-
/O.EXP.KSGX.WS.W.0001.000000T0000Z-180110T0600Z/
San Bernardino County Mountains-Riverside County Mountains-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, 
and Idyllwild-Pine Cove
955 PM PST Tue Jan 9 2018

...WINTER STORM WARNING WILL EXPIRE AT 10 PM PST THIS EVENING...

The heavy snowfall has ended and winds will continue to diminish.
As such, the winter storm warning will be allowed to expire at 10
PM this evening. 

$$
Gregoria

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this winter storm warning went out at Jan 7, 2:03 PM PST, 4 hours 46 minutes earlier.

Area forecast discussion, Jan 7, 2:03 PM PST, 4 hours 46 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
203 PM PST Sun Jan 7 2018

.SYNOPSIS...
Cooler Monday as clouds thicken, winds increase and a few light
showers break out. Then on Tuesday a winter storm will bring
widespread rain, strong winds, and high elevation mountain snow. The
storm will clear the area on Wednesday, followed by fair, dry and
warmer weather for the remainder of the week.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

Satellite imagery this afternoon shows patchy high clouds drifting
NE
over lower stratus just offshore. The balance of the afternoon looks
pleasant with fair skies, light winds and mild temperatures. some of
fog could return overnight, depending on how quickly the higher
clouds thicken from the southwest. There is a chance for a few
light, scattered showers to break out late tonight but most of our
rain will come after midnight Monday night.

The disturbance that will produce the first winter storm of the
season for SoCal is about 900 miles west of Cape Mendocino today. It
will drop SE through Monday and wrap up a strong low pressure center
just west of San Francisco Tuesday morning. The storm will continue
to drop SE to position over eastern AZ through early Wednesday.
Ahead of the main low, a cutoff system about 1000 miles SW of San
Diego will be drawn rapidly NE and weaken, arriving here Mon
morning. It will tap some subtropical moisture and moisten up the
mid/upper atmosphere, clouding us over and possibly producing some
scattered, intermittent, light rain showers on Monday. The heaviest
precipitation and wind will move through on Tue/Tue night as the
core of the storm system moves overhead. Conditions improve on
Wednesday and then we are back to ridging aloft, offshore flow, fair
skies, and above average temperatures for the remainder of the week.

See the various Watches currently in effect for specifics on
potentially impactful/hazardous weather. A QPF/Hydrology discussion
below goes into depth on precipitation and possible flooding
concerns.

Tonight...High clouds thicken with some areas of fog still possible
over coastal areas. A few sprinkles could break out before dawn.

Monday...Cooler and cloudy with increasing S-SE winds and scattered,
light showers possible at times. Amounts should be very light.

Monday Night...Southerly winds increase and precipitation becomes
steady on the south-facing slopes to the crest of the San Bernardino
Mts. Only scattered, light precip elsewhere.

Tuesday...a strong cold front sweeps through the CWA during the
morning commute, accompanied by strong south winds shifting west,
and heavy rain and possible thunderstorms. Rainfall becomes more
showery in the afternoon with more steady accumulations on the
coastal slopes of the Riverside and San Diego County Mts. Snow-
levels fall to resort levels with some light accumulations possible.

Tuesday night...showers increase after midnight as a second wave of
instability sweeps inland across mainly southern areas of the CWA.
Thunderstorms possible in the cold, unstable air.

&&

.QPF/Hydrology...
This system will have Atmospheric moisture values of 1.2 to 1.4
inch drawn in ahead of the cold front. This amount of moisture
combined with strong lift and instability near the cold front will
likley produce 15-30 minute rainfall rates of one-half to one
inch/hour on Tuesday morning. Rainfall totals overall will be
limited by the speed of this system at lower elevations, however on
the coastal slopes of the San Bernardino Mts, a prolonged period of
upslope flow preceding the storm will allow for much greater storm
totals.

Preliminary rainfall totals are for 3-6 inches on the slopes of the
San Bernardino Mts, with 1.5 to 3 inches for the coastal slopes of
the other mts. Across the coastal basin...Orange County/Inland
Empire could see 1 to 1.5 inches, with 0.75 to 1.50 inches estimated
for western San Diego County. For the deserts...0.25 to locally 1
inch is possible, biggest amounts over the high deserts or near
thunderstorms. For snowfall...some heavy snowfall is possible on the
highest mtn peaks, but below to around 5000 FT, it will mainly be
convective showers behind the front that provide any accumulation.
This makes it more difficult to estimate, but several inches are not
out of the question at some resorts in the San Bernardino and
Riverside County Mts, which could result in some travel impacts,
especially with the gusty winds.

Rainfall rates with the cold front, and in convective cells in the
cold, unstable air behind the front through Tue night will be
sufficient to produce debris flows near the fresh burn scars in
Orange and western Riverside Counties, with greatest threat below
more steeply sloped areas. Less impact is expected for the Lilac
burn due to modest terrain influence, and in the older burn scars in
San Diego County. Urban flooding is also likely in areas with
poor drainage due to the high rainfall rates.

Main stem river flooding is not expected. However, the San Diego
River will likley respond quickly to the heavy rainfall accompanying
the front Tuesday morning. Flow in the river is likely to rise
rapidly on Tuesday from around 2 feet, to 6 or 7 feet at the Fashion
Valley gage. This may send an inch or two of water over the lowest
water crossings in Fashion Valley for a time, but provided there are
no impediments to flow and rainfall does not greatly exceed
guidance, the discharge will remain in the channel.

&&

.AVIATION...
072110Z...Coast...A few low clouds remain at the beaches this
afternoon with bases around 500 ft MSL. Impacts at coastal TAF sites
are unlikely before 00Z Monday. Low clouds/fog may return to the
coastal TAF sites after 00Z Monday, with bases 400-900 ft MSL. The
low clouds/fog could spread 5-10 miles inland by 14Z Monday but the
timing of impacts at TAF sites is uncertain. Expect clearing by 16Z
Monday.

Valleys/Mountains/Deserts...SCT-BKN AOA 15,000 ft MSL with
unrestricted visibility and light winds through 12Z Monday.

&&

.MARINE...
A shallow marine layer will result in patchy fog over the coastal
waters tonight into Monday morning. Visibility may be reduced to 1
NM or less at times.

A Pacific Storm will move through the SoCal Bight Monday night
through Tuesday night. Strongest winds are expected early Tuesday
morning through Tuesday evening, with a frontal passage Tuesday
morning. Strong squalls and/or thunderstorms are possible all day on
Tuesday. Combined seas may reach 8-12 ft Tuesday afternoon through
Tuesday night, and rough seas are likely.

&&

.BEACHES...
A short-period 5-10 ft swell from 285 degrees is expected to arrive
at the beaches on Tuesday, peak Wednesday, then slowly fade on
Thursday. High surf and strong rip currents will be possible at the
Beaches during this period. Surf may remain elevated into next
weekend with continued northwest swell.

&&

.SKYWARN...
Skywarn activation will likely be requested for this storm.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...High Wind Watch from Monday afternoon through late Tuesday night
     for Apple and Lucerne Valleys-Coachella Valley-San Diego
     County Deserts-San Gorgonio Pass Near Banning.

     Winter Storm Watch from Monday afternoon through late Tuesday
     night for Riverside County Mountains-San Bernardino County
     Mountains-San Diego County Mountains.

     Flash Flood Watch from late Monday night through Tuesday evening
     for Orange County Inland Areas-San Bernardino and Riverside
     County Valleys-The Inland Empire-San Gorgonio Pass Near
     Banning-Santa Ana Mountains and Foothills.

PZ...Small Craft Advisory from 10 PM Monday to 1 AM PST Wednesday for
     Coastal Waters from San Mateo Point to the Mexican Border
     and out to 30 nm-Waters from San Mateo point to the Mexican
     Border Extending 30 to 60 nm out including San Clemente
     Island.

&&

PUBLIC/HYDROLOGY...JAD
AVIATION/MARINE/BEACHES...PG

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 8:15 PM PSTHigh Wind WarningSGXRiverside, San Bernardino, San Diego48 hr
Jan 7, 8:15 PM PSTWind AdvisorySGXOrange, Riverside, San Bernardino, San Diego39 hr
Jan 8, 2:02 AM PSTGale WatchSGX12 hr
Jan 8, 2:02 AM PSTSmall Craft AdvisorySGX59 hr
Jan 8, 1:37 PM PSTHigh Surf AdvisorySGXOrange, San Diego52 hr
Jan 8, 1:45 PM PSTGale WarningSGX20 hr

Nearby

Winter Storm Warnings in California, 2018Every winter storm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.